|Ritalin and HIV
May 27, 2002
I've been poz for 4 years. So far have excellent numbers without taking any meds. Recently I started taking Ritalin for ADD. Then I read the UCLA study about cocaine dramatically increasing HIV replication. Since Ritalin is a stimulent, could it increase my VL and decrease CD4s like cocaine? Should I stop taking Ritalin? It's been helping me a great deal with my studies but I don't want to risk damaging my immune system. I've spoken on the phone with two of the authors of the study and they say they don't know enough about Ritalin to comment. What should I do?! Thanks!
| Response from Dr. Holodniy
There is no data that I can find to suggest that ritalin affects viral load levels.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fever A Symptom Of AIDS?
- Can You Contract HIV From Picking Your Nose?
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Diarrhea After Giving Oral Worried I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.